# SDR AALA20000255

- Difficulty date: March 28, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N249AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49269
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0201720003
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY WALK AROUND LIGHT INOPERATIVE.  REPLACED EMERGENCY WALK AROUND LIGHT ASSEMBLY.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
